Theoretical and Applied Mechanics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theor. Appl. Mech.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theor. Appl. Mech., 2017, том 44, выпуск 1, страницы 103–114 (Mi tam22)  

Billiards on constant curvature spaces and generating functions for systems with constraints

Božidar Jovanović

Mathematical Institute, Serbian Academy of Sciences and Arts, Belgrade, Serbia

Аннотация: In this note we consider a method of generating functions for systems with constraints and, as an example, we prove that the billiard mappings for billiards on the Euclidean space, sphere, and the Lobachevsky space are sympletic. Further, by taking a quadratic generating function we get the skew-hodograph mapping introduced by Moser and Veselov, which relates the ellipsoidal billiards in the Euclidean space with the Heisenberg magnetic spin chain model on a sphere. We define analogous mapping for the ellipsoidal billiard on the Lobachevsky space. It relates the billiard with the Heisenberg spin model on the light-like cone in the Lorentz–Poincare–Minkowski space.

Ключевые слова: Dirac brackets, generating functions, ellipsoidal billiards, Heisenberg spin model, skew-hodograph mapping.

Финансовая поддержка Номер гранта
Ministarstvo prosvete, nauke i tehnološkog razvoja Republike Srbije 174020
The research was supported by the Serbian Ministry of Science Project 174020, Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.2298/TAM170523005J

Полный текст: PDF файл (522 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J10, 53D22, 51M05
Поступила в редакцию: 23.05.2017
Исправленный вариант: 11.06.2017
Язык публикации: английский

Образец цитирования: Božidar Jovanović, “Billiards on constant curvature spaces and generating functions for systems with constraints”, Theor. Appl. Mech., 44:1 (2017), 103–114

Цитирование в формате AMSBIB
\RBibitem{Jov17}
\by Bo{\v z}idar~Jovanovi\'c
\paper Billiards on constant curvature spaces and generating functions for systems with constraints
\jour Theor. Appl. Mech.
\yr 2017
\vol 44
\issue 1
\pages 103--114
\mathnet{http://mi.mathnet.ru/tam22}
\crossref{https://doi.org/10.2298/TAM170523005J}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406046300006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tam22
  • http://mi.mathnet.ru/rus/tam/v44/i1/p103

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theoretical and Applied Mechanics
    Просмотров:
    Эта страница:40
    Полный текст:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021